# SDR SWAA010220

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,021 hours, 70,750 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C25922
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING AILERON FITTING CRACKED, 2ND FROM INBOARD.  REMOVED AND REPLACED FITTING PER SRM.
